MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00820
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "before a line procedure, as soon as taking out catheter from the box, wire was kinked and replaced it with another product." this was found prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened sac-01220-pbx arterial kit for analysis.No definite signs of use were observed.Visual analysis of the guidewire revealed one kink.Visual analysis also revealed the returned packaging contained one major fold and a kink in the catheter and protective tubing.This aligned with the kink in the guidewire.Microscopic examination confirmed the kink and revealed that both welds were present and spherical.Additionally, the product lidstock states "do not bend".The kink in the guidewire was located 57mm from the one tip.The overall length of the guidewire measured 349mm, which is within the specification limits of 345mm-355mm per the guidewire product drawing.The guidewire outer diameter measured 0.510mm, which is within the specification limits of 0.508mm-0.533mm per the guidewire product drawing.Functional inspection of the guidewire was performed per the instructions for use (ifu) provided with the kit which states, "thread tip of catheter over guidewire." the returned guidewire was threaded through the returned catheter and introducer needle.The undamaged portions of the guidewire were able to advance with no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not use if package is damaged." the customer report of a damaged guidewire was confirmed through investigation of the returned sample.The guidewire was kinked in the middle of the body and the returned packaging each contained one major fold as well.The guidewire met all relevant functional requirements, and a device history record review was performed with no relevant findings.The packaging clearly states "do not bend." based on the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " before a line procedure, as soon as taking out catheter from the box, wire was kinked and replaced it with another product." this was found prior to use.There was no patient involvement.

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24415030
Report Number3006425876-2026-00205
Device Sequence Number21484718
Product Code DQY
UDI-Device Identifier10801902144079
UDI-Public(01)10801902144079(11)240213(17)290131(10)71F24B0107(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00820
Device Lot Number71F24B0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown